arrow
Volume 38, Number 4
Previous Issue Next Issue

Gerard Awanou, Hengguang Li & Eric Malitz

10.4208/jcm.1901-m2018-0039

J. Comp. Math., 38 (2020), pp. 547-564.

Preview Purchase PDF 1000 24460 Abstract

Weifeng Zhang & Shuo Zhang

10.4208/jcm.1901-m2018-0150

J. Comp. Math., 38 (2020), pp. 565-579.

Preview Purchase PDF 1084 23982 Abstract

Mohammad Tanzil Hasan & Chuanju Xu

10.4208/jcm.1902-m2017-0280

J. Comp. Math., 38 (2020), pp. 580-605.

Preview Purchase PDF 1063 24555 Abstract

Qilong Zhai, Xiaozhe Hu & Ran Zhang

10.4208/jcm.1903-m2018-0101

J. Comp. Math., 38 (2020), pp. 606-623.

Preview Purchase PDF 1211 24984 Abstract

H. Laeli Dastjerdi & M. Nili Ahmadabadi

10.4208/jcm.1903-m2017-0206

J. Comp. Math., 38 (2020), pp. 624-637.

Preview Purchase PDF 1079 24656 Abstract

Meng Huang & Zhiqiang Xu

10.4208/jcm.1902-m2018-0109

J. Comp. Math., 38 (2020), pp. 638-660.

Preview Purchase PDF 1106 24189 Abstract

Sergio Amat, Juan Ruiz & Chi-Wang Shu

10.4208/jcm.1903-m2019-0125

J. Comp. Math., 38 (2020), pp. 661-682.

Preview Purchase PDF 1083 24282 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard